Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 969303, 2 pages
http://dx.doi.org/10.1155/2014/969303
Editorial

Theory and Algorithms of Variational Inequality and Equilibrium Problems, and Their Applications

1Sichuan Normal University, Chengdu, Sichuan 610066, China
2Sichuan University, Chengdu, Sichuan 610064, China
3Southwestern University of Finance and Economics, Chengdu, Sichuan 611130, China
4Aligarh Muslim University, Aligarh 202 002, India

Received 17 September 2014; Accepted 17 September 2014; Published 22 December 2014

Copyright © 2014 Xie-ping Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xie-ping Ding, Nan-jing Huang, Fu-quan Xia, Qing-bang Zhang, and Qamrul Hasan Ansari, “Theory and Algorithms of Variational Inequality and Equilibrium Problems, and Their Applications,” Abstract and Applied Analysis, vol. 2014, Article ID 969303, 2 pages, 2014. https://doi.org/10.1155/2014/969303.